MAUDE Adverse Event Report: QUALITY TECH SERVICES LLC SENSIGHT; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS

QUALITY TECH SERVICES LLC SENSIGHT; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Model Number B32000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Intracranial Hemorrhage (1891); Cognitive Changes (2551)
Date of Event 04/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a deep brain stimulation procedure, a brain bleed occurred intraoperatively.The patient experienced cognitive deficits post-operation, although the extent of these deficits is currently unknown.It was believed that a blood vessel was hit during microelectrode recordings, which contributed to the brain bleed.After burr holes were made and devices were placed, microelectrode recordings were performed, but no beneficial results were observed, leading to the decision to abort the case.Post-operative computed tomography confirmed the brain bleed.No surgical intervention was planned or occurred following the event.The device remains implanted and in service.It was unknown if there was any patient involvement or complications as a result of the event.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received from the manufacturing representative (rep).Rep reported that the cause of the bleed is still unknown, surgeon speculates that it occurred during the last mer pass, which it was the 5th or 6th mer pass on the hemisphere.Surgeon observed blood come up through the cannula after they took the microelectrode out on the last pass.This occurred before the leads were placed.Patient has the burrhole device with clip closed and capped off implanted.Surgeon may schedule another surgery later in the year.The patient stayed in the hospital for a week and it is unknown if surgery will be attempted again.

Brand Name
SENSIGHT
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Manufacturer (Section D)
QUALITY TECH SERVICES LLC
7842 hickory flat highway
suite d
woodstock GA 30188
Manufacturer (Section G)
QUALITY TECH SERVICES LLC
7842 hickory flat highway
suite d
woodstock GA 30188
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key21915103
Report Number3012165443-2025-00029
Device Sequence Number20988412
Product Code MHY
UDI-Device Identifier00763000426521
UDI-Public00763000426521
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberB32000
Device Catalogue NumberB32000
Device Lot Number082M32424
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2025
Supplement Date Received by Manufacturer05/01/2025
Initial Report FDA Received Date04/25/2025
Supplement Report FDA Received Date05/26/2025
Date Device Manufactured11/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexFemale